Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 30-32
DOI: 10.12691/tjant-3-1-7
Open AccessArticle

Dirichlet Average of Generalized Miller-Ross Function and Fractional Derivative

Mohd. Farman Ali1, Manoj Sharma2, Lakshmi Narayan Mishra3, 4 and Vishnu N. Mishra5,

1School of Mathematics and Allied Sciences, Jiwaji University, Gwalior

2Department of Mathematics RJIT, BSF Academy, Tekanpur, Gwalior

3Department of Mathematics, National Institute of Technology, Silchar - 788 010, District - Cachar (Assam), India

4L. 1627 Awadh Puri Colony Beniganj, Phase – III, Opposite – Industrial Training Institute (I.T.I.), Faizabad - 224 001 (Uttar Pradesh), India

5Applied Mathematics and Humanities Department, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Dumas Road, Surat – 395 007 (Gujarat), India

Pub. Date: March 01, 2015

Cite this paper:
Mohd. Farman Ali, Manoj Sharma, Lakshmi Narayan Mishra and Vishnu N. Mishra. Dirichlet Average of Generalized Miller-Ross Function and Fractional Derivative. Turkish Journal of Analysis and Number Theory. 2015; 3(1):30-32. doi: 10.12691/tjant-3-1-7

Abstract

The object of the present paper is to establish the results of single Dirichlet average of Generalized Miller-Ross Function, using Riemann-Liouville Fractional Integral. The Generalized Miller-Ross Function can be measured as a Dirichlet average and connected with fractional calculus. In this paper the solution comes in compact form of single Dirichlet average of Generalized Miller-Ross Function. The special cases of our results are same as earlier obtained by Saxena et al. [12], for single Dirichlet average of Generalized Miller-Ross Function.

Keywords:
Dirichlet average Generalized Miller-Ross Function fractional derivative and Fractional calculus operators

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Carlson, B.C., Special Function of Applied Mathematics, Academic Press, New York, 1977.
 
[2]  Carlson, B.C., Appell’s function F4 as a double average, SIAM J.Math. Anal. 6 (1975), 960-965.
 
[3]  Carlson, B.C., Hidden symmetries of special functions, SIAM Rev. 12 (1970), 332-345.
 
[4]  Carlson, B.C., Dirichlet averages of x t log x, SIAM J.Math. Anal. 18(2) (1987), 550-565.
 
[5]  Carlson, B.C., A connection between elementary functions and higher transcendental functions, SIAM J. Appl. Math. 17 (1969), 116-140.
 
[6]  Deora, Y. and Banerji, P.K., Double Dirichlet average of ex using fractional derivatives, J. Fractional Calculus 3 (1993), 81-86.
 
[7]  Deora, Y. and Banerji, P.K., Double Dirichlet average and fractional derivatives, Rev.Tec.Ing.Univ. Zulia 16 (2) (1993), 157-161.
 
[8]  Erdelyi, A., Magnus, W., Oberhettinger, F. and Tricomi , F.G., Tables of Integral Transforms, Vol. 2 McGraw-Hill, New York, 1954.
 
[9]  Gupta,S.C. and Agrawal, B.M., Dirichlet average and fractional derivatives, J. Indian Acad.Math. 12(1) (1990), 103-115.
 
[10]  Gupta,S.C. and Agrawal, Double Dirichlet average of ex using fractional derivatives, Ganita Sandesh 5 (1) (1991),47-52.
 
[11]  Mathai, A.M. and Saxena,R.K., The H-Function with Applications in Stastistics and other Disciplines, Wiley Halsted, New York, 1978.
 
[12]  Saxena,R.K., Mathai,A.M and Haubold, H.J., Unified fractional kinetic equation and a fractional diffusion equation, J. Astrophysics and Space Science 209 (2004) , 299-310.
 
[13]  Sharma, Manoj and Jain, Renu, Dirichlet Average and Fractional Derivatie, J. Indian Acad. Math. Vol. 12, No. 1(1990).